| Catalog Number |
0006412 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 26apr2018 to assess the instrument test well images in question, which appeared as visually positive.The immucor technical communication (b)(4) is being used by the lab to visually confirm all negative assay events reported by the echo instrument.Complaints of positive reactions being interpreted as negative by the galileo echo camera algorithm are being corrected under design control project (b)(4).
Event or Problem Description
On 26apr2018, a customer site reported an unexpectedly positive outcome with anti-d (series 4) monoclonal blend on a galileo echo instrument, when tested on (b)(6) 2018.